# SDR LR7A2022093003210

- Difficulty date: September 30, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 41,004 hours, 25,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: LS3983
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N409LC NOSE WHEEL WELL STRUCTURAL REPAIR, FOUND FS196 BULKHEAD ANGLE CRACKED AT LBL73, WL185. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-23.    NR#0035 / PSE# 53-30-11, AD 2012-06-09
